# SDR CALA2021090101484

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2017-17-16 SUPPORT TASK - EA 5310-07143 OP1 - LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 TO 185 FOUND 1EA CRACK RUNNING VERTICALLY APPROX 7/8 " IN LENGTH.PLS PRINT AND AC COMPLISHED REPAIR PER OP3. TRANSFER REF.   EA 5310-07143 REV D OP1 L/H NOSE WHEEL WELL VERTICAL STIFFENER O N STA287 BETWEEN WL159 TO 185 CRACKED AREA REPAIRED AS PER EA 5310-07143 REV D OP3 REFER SEQ 1385 FOR WORK DETAIL
